JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEYL SPECTRUM OF THE PRODUCTS OF OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEYL SPECTRUM OF THE PRODUCTS OF OPERATORS
Cao, Xiaohong;
  PDF(new window)
 Abstract
Let be a upper triangular operator matrix acting on the Hilbert space denote the Weyl spectrum. We give the necessary and sufficient conditions for operators A and B which holds for every . We also study the Weyl's theorem for operator matrices.
 Keywords
Weyl spectrum;Weyl's theorem;Browder's theorem;essential approximate point spectrum;
 Language
English
 Cited by
1.
The stability of the single valued extension property, Journal of Mathematical Analysis and Applications, 2012, 390, 1, 368  crossref(new windwow)
2.
Property (ω) and topological uniform descent, Frontiers of Mathematics in China, 2014, 9, 6, 1411  crossref(new windwow)
3.
WITHDRAWN: The stability of the single-valued extension property, Applied Mathematics Letters, 2011  crossref(new windwow)
 References
1.
R. Bouldin, The product of operators with closed range, Tohoku Math. J. (2) 25 (1973), 359-363 crossref(new window)

2.
X. H. Cao and B. Meng, Essential approximate point spectra and Weyl's theorem for operator matrices, J. Math. Anal. Appl. 304 (2005), no. 2, 759-771 crossref(new window)

3.
B. P. Duggal, In Ho Jeon, and In Hyoun Kim, On Weyl's theorem for quasi-class A operators, J. Korean Math. Soc. 43 (2006), no. 4, 899-909 crossref(new window)

4.
B. P. Duggal and C. Kubrusly, Weyl's theorems for posinormal operators, J. Korean Math. Soc. 42 (2005), no. 3, 529-541 crossref(new window)

5.
I. Gohberg, S. Gohberg, and M. A. Kaashoek, Classes of linear operators. Vol. I, Operator Theory: Advances and Applications, 49. Birkhauser Verlag, Basel, 1990

6.
S. Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), no. 2, 317-337 crossref(new window)

7.
R. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997), no. 5, 2115-2124 crossref(new window)

8.
W. Y. Lee, Weyl's theorem for operator matrices, Integral Equations Operator Theory 32 (1998), no. 3, 319-331 crossref(new window)

9.
W. Y. Lee, Weyl spectra of operator matrices, Proc. Amer. Math. Soc. 129 (2001), no. 1, 131-138 crossref(new window)

10.
H. Weyl, Uber beschrankte quadratische Formen, deren Differenz vollsteig ist, Rend. Cire. Mat. Palermo 27 (1909), 373-392 crossref(new window)